# SDR 95ZZZX2267

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4046Q
- Make and model: Cessna 402CESSNA
- Aircraft serial: 4020146
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Aft Tailcone
- Part time: 5,661 hours
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, DISCOVERED TAIL CONE AND REAR BULKHEAD ASSEMBLIES CRACKED AND CRUSHED.  THE TAIL CONE WAS ALSO PUSHED UP AND OBSTRUCTING RUDDER MOVEMENT.  THE CRUSHED BULKHEAD WAS ALSO IN DANGER OF OBSTRUCTION TO ELEVATOR CONTROL TRAVEL.  SUSPECT IMPROPER LOADING OR UNLOADING OF AIRCRAFT ALLOWING IT TO FALL ON TAIL ASSY.  (UNLOADING NOSE FIRST).
